Monday, 5 May 2008

Anemic

In the last few weeks I was suffering from a severe anemia: The lowest average for a female is 6.9 percent of iron in blood, And I am 1.45! so in quick actions I quited coffee (from double shots to decaf) and began to eat three times a day instead of one.
I am feeling a lot better now, but the problem is the side effects of the medicine I am taking. It makes you lose your appetite, so I am forcing myself to eat three times a day for a meal I am not really enjoying just to eat a medicine that will keep letting me feel a stomach-ache all day!
Dear www,
"THANK GOD FOR THE MERCY OF GOOD HEALTH"

5 comments:

SolaimaN said...

try to have some greenstuff (vegetable) sis. it helps for sure

Get well soon enshallah

Someday said...

1.45! you amaze me! that ain't easy! I'm a 3 and at that makes things difficult!
you are doing great defying your body , let it flow!!:*

Deema said...

Solaiman:

mashkoor inshallah.. walla i eat green stuff , i had never had trobble eating the problem is my bloood doesn't absorb the iron from food, which makes my anemia perminant..

thank you :)

Someday:

shiftay shlon.. i had 3 days continuous sleeping at the peak.

inshallah thank you :*

عتيج الصوف said...

try to get food rich with B12 and follic acid to compensate the decrease of the iron....


veges and beans are rich... however liver and gargeer rich too..

ask your Dr.. to prescribe pills for you and dont worry about ur nails or ur hair color..

you might be pale shwaya at ur skin .. ham dont worry ..

please take care of urself.. and try to make more tests to investigate the cause.. it might be genetic !

و تحياتي لك و تمنياتي بالشفاء العاجل

Deema said...

عتيج الصوف

مشكور ما قصرت

و حياك الله

i am eating well now bas the problem mo the color of my nail and hair .. it is a stomach-ache from any food i eat .. il folic acid has a side effect , it makes stomache disorder..

اليوم ما قدرت آكل شي علشان آكل دواي بس قعدت امصمص ليمونه..

الحمدلله على كل حال مشكوو :)